# SDR 4DPA2025042600001

- Difficulty date: April 26, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N915JX
- Make and model: Emb EMB-145LR
- Aircraft serial: 145603
- Aircraft time: 42,137 hours, 33,208 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Data Unit
- Part number: 7013348949
- Part serial: 00063492
- Condition: Failed
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED- PACK 1 VLV FAIL DURING CLIMB AT 8000 FT.  RECYCLED SEVERAL TIMES AND FINALLY RECOVERED BRIEFLY BUT CONTINUED TO FAIL.  DUE TO MEL ON PACK 2, UNABLE TO PRESSURIZE. CORR ACTION- MX REMOVED DAU 1 PN: 7013348-949 SN: 00063492. INSTALLED SERVICEABLE DAU 1 PN: 7013348-949 SN: 00063494. PERFORMED OPS CHECK AND FUNCTIONAL TEST FLIGHT FOR PACK 1 AND 2. OPS CHECK GOOD. NO DEFECTS NOTED AT THIS TIME
